Differential and Integral Equations

Growth of the $H^s$-norm for the modified KdV equation

Germán E. Fonseca

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the growth of the $H^s$-norm for solutions of the modified Korteweg-de Vries equation, corresponding to data in $H^s$ for noninteger values of $s$ in the case where global solutions exist. The presence of conservation laws and the local existence theory permit us to obtain upper "polynomial" bounds, for the $H^s$-norm of these solutions, with power depending on the distance to the closest integer to $s$.

Article information

Source
Differential Integral Equations Volume 13, Number 7-9 (2000), 1081-1093.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061211

Mathematical Reviews number (MathSciNet)
MR1775247

Zentralblatt MATH identifier
0976.35065

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35A05 35B45: A priori estimates

Citation

Fonseca, Germán E. Growth of the $H^s$-norm for the modified KdV equation. Differential Integral Equations 13 (2000), no. 7-9, 1081--1093. https://projecteuclid.org/euclid.die/1356061211.


Export citation